This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.
Mycosis Fungoides Following Arsphenamin Dermatitis, Associated with Petechial Hemorrhages. Presented by Dr. Howard Fox.
M. H. N., a business man, aged 51, born in the United States, was said to have suffered from purpura hemorrhagica at the age of 17. At that time he had had profuse bleeding from the nose and mouth and "hemorrhagic" spots on the neck, arms, and legs, the condition lasting for several months. In 1899, he was infected with syphilis, and was treated intermittently for years with mercury and potassium iodid by mouth. In 1914, he received three intravenous injections of arsphenamin. Following the third injection, he suffered from a severe exfoliative dermatitis covering the entire cutaneous surface, which disappeared completely at the end of three months. In 1922, he was given a "small dose of neo-arsphenamin," which was again followed by a general exfoliative eruption but of a milder type than the previous one.
Clark AS. NEW YORK DERMATOLOGICAL SOCIETY. Arch Derm Syphilol. 1926;13(3):423–434. doi:10.1001/archderm.1926.02370150127018
Artificial Intelligence Resource Center
Customize your JAMA Network experience by selecting one or more topics from the list below.